# SDR SWAA2021021542540

- Difficulty date: January 16, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK AFT FAIRING O/B SIDE MIDSPAN BULB SEAL RETAINER CRACKED / REMOVED AND REPLACED #6 FLAP TRACK AFT FAIRING CRACKED O/B SIDE MIDSPAN BULB SEAL RETAINER IAW SRM 51-40-02-0G-0 STEP 4 AND IPC 27-51-18-03
